# SDR FDEA201006101940

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: 182N16085
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB LOWER AFT PIVOT FITTING STRAP HAS CORROSION.  REMOVED CORROSION FROM FITTING IAW SRM 51-10-02. OUT OF LIMITS IAW SRM 55-10-01 FIG 101 DET II.  ACCOMPLISHED EA F-5510-141151, SPLICE PLATE PN 182N1608-5.  MAJOR REPAIR.
